# SDR SIMA20151221004

- Difficulty date: December 21, 2015
- Submitted: January 22, 2016
- Operation: Air carrier
- Aircraft: N690AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500858
- Aircraft time: 28,354 hours, 24,413 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14522229005
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT UPPER FUSELAGE APPEARS TO BE CRACKED, BETWEEN FRAMES 73 & 74, JUST BELOW DRAG ANGLE.  DURING EVALUATION FOUND DAMAGE TO BE AT FRAME 75 LOCATION & NOT BETWEEN FRAMES 73 - 74.  COMPLETED REPAIR IAW ERS-EM-53MR-1841.
